# SDR ASOA201201691

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 16,380 hours, 15,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD FLOOR LEVEL EMERGENGY EXIT SIGN WAS DAMAGED.   R & R SIGN FIXTURE IAW AMM 33-51-10.  OPS CHECKED GOOD.
